# SDR QXEA200603245

- Difficulty date: December 19, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - DENT IN REAR PRESSURE BULKHEAD VIEWED FROM THE TAIL CONE SIDE LOOKING FORWARD 10" LEFT OF AIRCRAFT CENTERLINE AT 9:00 POSITION.  REPAIRED IAW RD8-53-9394.
